Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 6, Issue 4, Pages 229-240
http://dx.doi.org/10.1155/S1173912602000160

The effects of I(1) series on cointegration inference

1School of Mathematics and Applied Statistics, University of Wollongong, Wollongong 2522, NSW , Australia
2Department of Accounting and Finance, University of Wollongong, Wollongong 2522, NSW, Australia

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Xia Lin and Michael Mccrae, “The effects of I(1) series on cointegration inference,” Journal of Applied Mathematics and Decision Sciences, vol. 6, no. 4, pp. 229-240, 2002. https://doi.org/10.1155/S1173912602000160.